# SDR 96ZZZX3404

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206BELL
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case Assy
- Part number: 206040151015
- Condition: Mfg Defect
- Location: Transmission
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PLUGS AT CASE-TO-MAST MATING SURFACE DRIVEN UP BY BOLTS DURING INSTALLATION OF MAST CHIP DETECTOR.  DEBRIS IN PAN.  SUBMITTER STATED IT WAS DETERMINED TO BE MANUFACTURING DEFECT.
